MathSciNet Relay Station
MathSciNet bibliographic data
MR2408306 (2009b:20023) 20D08 (20-04 20E28)
Holmes, P. E. A classification of subgroups of the Monster isomorphic to $S\sb 4$ and an application. J. Algebra 319 (2008), no. 8, 3089–3099.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement